# SDR CA980416011

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Cable
- Part number: 87600520001
- Condition: Frayed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONDITION LEVER CABLE TO RIGHT HAND ENGINE FOUND WITH BROKEN STRANDS.  CABLE WORN ALONG THE PART THAT CROSSES THE ENGINE FIRE WALL.
